MathSciNet Relay Station
MathSciNet bibliographic data
MR785260 (86m:81082) 81D25 (58A10 81E20)
Benn, I. M.; Tucker, R. W. The Dirac equation in exterior form. Comm. Math. Phys. 98 (1985), no. 1, 53–63.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement